BibTeX record journals/fuin/EsikI08a

download as .bib file

@article{DBLP:journals/fuin/EsikI08a,
  author    = {Zolt{\'{a}}n {\'{E}}sik and
               Szabolcs Iv{\'{a}}n},
  title     = {Some Varieties of Finite Tree Automata Related to Restricted Temporal
               Logics},
  journal   = {Fundam. Inform.},
  volume    = {82},
  number    = {1-2},
  pages     = {79--103},
  year      = {2008},
  url       = {http://content.iospress.com/articles/fundamenta-informaticae/fi82-1-2-06},
  timestamp = {Mon, 18 May 2015 17:23:17 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/EsikI08a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics